Journal article icon

Journal article

Nagel scaling, relaxation, and universality in the kinetic Ising model on an alternating isotopic chain (vol 84, pg 1507, 2000)

Publication status:
Published

Actions


Access Document


Authors


Goncalves, LL More by this author
de Haro, ML More by this author
Taguena-Martinez, J More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Physics
Journal:
PHYSICAL REVIEW LETTERS
Volume:
88
Issue:
8
Publication date:
2002-02-25
DOI:
EISSN:
1079-7114
ISSN:
0031-9007
URN:
uuid:7e07ecca-62d0-463e-b3c4-c752be7450f2
Source identifiers:
27611
Local pid:
pubs:27611

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP